# SDR FDEA201307241656

- Difficulty date: July 24, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N985FD
- Make and model: Boeing 757230
- Aircraft serial: 24737
- Aircraft time: 56,840 hours, 19,976 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N8328U54
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR AREA, INBD CREASE BEAM CORRODED.  REMOVED CORROSION IAW SRM-51-10-02, CHECKED LIMITS IAW-SRM-53-30-15,  DET VI FIG 101 FOUND TO BE OUT OF LIMITS.  R & R INBD CREASE BEAM IAW SRM 51-40-02 AND DWG 143N8328.  CAT "A" MAJOR REPAIR.
